# SDR BA06001

- Difficulty date: February 9, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- Aircraft time: 27,565 hours, 4,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1470, PHL-SJU:  AFTER TAKEOFF/CLIMBOUT, CREW RECEIVED NUMEROUS LAVATORY/CABIN SMOKE WARNINGS.  CREW ALSO REPORTED SMOKE ODOR THROUGHOUT CABIN.  FLIGHT RETURNED TO PHL. MAINTENANCE REPLACED THE APU FUEL CONTROL UNIT SEALS DUE TO OIL LEAK AND THE LEFT AND RIGHT HEAT EXCHANGERS DUE TO THE OIL SMELL IN THE PACK SYSTEM.
